hey. i got the first 60 capsules of my accutane filled today. tomorrow morning i will take my first pill. i also loaded up on moisturizing products such as Aquaphor, Neutrogena Oil Free sunblock lotion (spf 45), Bion Tears by Alcon, and Neutrogena lip moisturizer. im nervous, but excited to get this process going. im hopefull that things will work. wish me luck.
i plan on keeping an up to date journal on my experience, right here on the board. all comments are welcome =)
edit.. forgot to mention that i'm on 40mg capsules. 80mg per day =)
Last edited by california1; 09-05-2005 at 01:36 PM.
I enjoy your journal. I too am very scared of trying/starting Accutane, but want to get this H E double hockey stick behind me. I cant get into my derm until end of October. So hopefully my reading your log will help me to prepare me. In the mean time I am doing some last resorts - before the final plunge.
this is day 6... i am begining to feel the skin around my mouth to tighten up and dry out a little more than usual after washing my face. still my lips are solid... probably because i have been using Neutrogena Lip Moisturizer spf 15 throughout the past 6-7 days. pretty normal usage.
i rarely get basic white head pimples, the kind that pop up over night and do not usually hurt. but in recent days i have woken up to a couple near my eyebrows. they were easy to take care of and hardly noticable now. i wonder if it has anything to do with the accutane?
Other posts said about Day 8 you start to really notice side effects. Sounds like your there, noticing side effects. You said you took care of them (white head pimples), be careful. This is only what I've read, but they say to resist popping or picking due to your skin taking longer to heal and because it becomes thinner, easier scarring and bigger scarring (they say stay away from the cysts - they pit really easy if popped while on accutane). This is just what I've read. I've also read later on in treatment others picked or popped or tried and skin started rubbing off (skin thinning or something) so they stopped. Not to scare you, heck I've had skin rub off without being on accutane. Some also noted if you were extremely careful and they were ready to pop (I hate that word), then it was ok. Use a warm clothe to bring them more to surface and soften the skin.
Again, just what I read. I am trying to learn as much as I can before I take that plunge. I don't have to much patience for white heads or anything flaking or crusting on my skin....so I too will probably take care of a few things too. I was reading a thread further back from CareBear and Suzy's experience, they went through tough times, but nothing to make them stop. And later on they were ranting about how beautiful, smooth and soft their skin was becoming!!!!
You will get there and I can't wait to start. Well I can, I can't wait to get the results I want.
Boy I sound like I'm some expert or something....not anything like that. Just didn't know if you knew. I myself would encourage others input. I'll shut up now.
Last edited by Kelly03; 09-08-2005 at 11:47 AM.
Reason: stupid typos, I'm sure there's more...
shortly i'll be taking the second dose for the day (day 7).... let's just say, the gears are in motion. the switch has been flipped. throughout the day i noticed the skin right around my nostrils drying out. i feel my lips becomming tighter than usual. its not a problem.. but i feel this is just a taste of what's to come. im breaking out the cetephil and moisturizers...